Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having pigmentation. lot of brown spots on face. How to get rid of that? - Online Doctor Chats

Date : 07-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1221 Questions
Doctor:How can I help you?
User:Good afternoon
User:I wanted to speak regarding pigmentation
User:I have a sales job and despite using my own car, there is exposur eto sun
User:off late there is a lot of brown spots on my face
User:can i get rid of them?
User:without laser
Doctor:Depigmentation spots gradually fade off with time.
Doctor:I mean pigmented spots fade away with time.
User:istarted getting them from past 3-4 yrs and they are not going
Doctor:Yes, there are other means to depigment such spots.
Doctor:Products such as bright cream, clearz cream, garnier and nutregena, artistry have been used widely to treat such products.
Doctor:In addition to these there are medicated formulas containing hydroquinone which can be used under the guidance of a doctor.
Doctor:They also help in removing those spots.
Doctor:If none of these products help, you can try chemical peels or microdermabrasion procedure - done regularly at a dermatologist's office.
Doctor:All these are effective in treating such spots.
User:can you suggest some medicated formula
Doctor:I am sure, your spots should respond to any of these options.
Doctor:Some of the hydroquinone containing products available in India are Brite / Depig / Claripel plus cream, HQN cream, etc.
Doctor:Your local doctor can help you in prescribing one such products that are available at your locality.
Doctor:Do consult them for a prescription and to know about other instructions.
Doctor:Have you followed?
User:ok thanks
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor